Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Lie groups with completely continuous representations


Author: L. Pukanszky
Journal: Bull. Amer. Math. Soc. 81 (1975), 1061-1063
MSC (1970): Primary 22D25; Secondary 46L05, 46L25
DOI: https://doi.org/10.1090/S0002-9904-1975-13915-2
MathSciNet review: 0422516
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Auslander and B. Kost ant, Polarization and unitary representations of solvable Lie groups, Invent. Math. 14 (1971), 255-354. MR 45 #2092. MR 293012
  • 2. M. Duflo, Sur les extensions des représentations irréductibles des groupes de Lie nilpotents, Ann. Sci. École Norm. Sup. (4) 5 (1972), 71-120. MR 46 #1966. MR 302823
  • 3. L. Pukanszky, Characters of connected Lie groups, Acta Math. 133 (1974), 81-137. MR 409728

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 22D25, 46L05, 46L25

Retrieve articles in all journals with MSC (1970): 22D25, 46L05, 46L25


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13915-2

American Mathematical Society